MAUDE Adverse Event Report: VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 32029-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h11.Result of investigation: vyaire field service went onsite could not duplicate the problem.All work performed in accordance with avea service manual revision g.Performed est (extended system test) and performance check all passed.Vent is operational and meets oem (original equipment manufacture) specifications.
 
Additional Manufacturer Narrative
H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical: the avea ventilator had inop error while on a patient.The patient required medical intervention.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19773351
Report Number3013421741-2024-00282
Device Sequence Number12845084
Product Code CBK
UDI-Device Identifier10846446066074
UDI-Public(01)10846446066074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number32029-001
Device Catalogue Number32029-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown